# SDR WX0A071925

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582211
- Part serial: 2000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FWD EXIT IDENTIFIERS WILL NOT LIGHT UP WHEN TESTING EMERGENCY LIGHTS.  R & R BATTERY PACK FOR LT & RT FWD EXIT IDENTIFIERS IAW AMM 33-53-00 & 33-53-01, OPERATIONS CHECKED GOOD.
